American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20.10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 42 found      Go to page: 1 2

[1] Stephen Meskin. Nonresidually finite one-relator groups . Trans. Amer. Math. Soc. 164 (1972) 105-114. MR 0285589.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] C. M. Weinbaum. The word and conjugacy problems for the knot group of any tame, prime, alternating knot . Proc. Amer. Math. Soc. 30 (1971) 22-26. MR 0279169.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] James McCool. The power problem for groups with one defining relator . Proc. Amer. Math. Soc. 28 (1971) 427-430. MR 0274563.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Peter F. Stebe. Conjugacy separability of the groups of hose knots . Trans. Amer. Math. Soc. 159 (1971) 79-90. MR 0285590.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Gilbert Baumslag. Positive one-relator groups . Trans. Amer. Math. Soc. 156 (1971) 165-183. MR 0274562.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Ann Yasuhara. The solvability of the word problem for certain semigroups . Proc. Amer. Math. Soc. 26 (1970) 645-650. MR 0268257.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] J. W. Wamsley. The defiency of metacyclic groups . Proc. Amer. Math. Soc. 24 (1970) 724-726. MR 0258931.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Orin Chein. Finite nilpotent characteristic nonverbal groups . Trans. Amer. Math. Soc. 148 (1970) 533-548. MR 0257194.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Paul E. Schupp. On the substitution problem for free groups . Proc. Amer. Math. Soc. 23 (1969) 421-423. MR 0245657.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] R. G. Burns. A note on free groups . Proc. Amer. Math. Soc. 23 (1969) 14-17. MR 0252488.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Seymour Lipschutz. On the conjugacy problem and Greendlinger's eighth-groups . Proc. Amer. Math. Soc. 23 (1969) 101-106. MR 0251112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Abraham Karrass and Donald Solitar. On groups with one defining relation having an abelian normal subgroup. . Proc. Amer. Math. Soc. 23 (1969) 5-10. MR 0245656.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Abraham Karrass and Donald Solitar. On finitely generated subgroups of a free group . Proc. Amer. Math. Soc. 22 (1969) 209-213. MR 0245655.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] K. I. Appel. On two variable equations in free groups . Proc. Amer. Math. Soc. 21 (1969) 179-184. MR 0257193.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] John Cossey and Alice Whittemore. On the Frattini subgroup . Proc. Amer. Math. Soc. 21 (1969) 699-702. MR 0241511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] William Emerson. Groups defined by permutations of a single word . Proc. Amer. Math. Soc. 21 (1969) 386-390. MR 0240176.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] K. I. Appel. One-variable equations in free groups . Proc. Amer. Math. Soc. 19 (1968) 912-918. MR 0232826.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Richard Gillette and James Van Buskirk. The word problem and consequences for the braid groups and mapping class groups of the $2$-sphere . Trans. Amer. Math. Soc. 131 (1968) 277-296. MR 0231894.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] B. H. Mayoh. Groups and semigroups with solvable word problems . Proc. Amer. Math. Soc. 18 (1967) 1038-1039. MR 0228571.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Kunio Murasugi. Errata to: ``On the center of the group of a link'' . Proc. Amer. Math. Soc. 18 (1967) 1142. MR 0218435.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Robert J. Gregorac. A note on finitely generated groups . Proc. Amer. Math. Soc. 18 (1967) 756-758. MR 0215904.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Seymour Lipschutz. Generalization of Dehn's result on the conjugacy problem . Proc. Amer. Math. Soc. 17 (1966) 759-762. MR 0197541.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Roger C. Lyndon. Equations in free metabelian groups . Proc. Amer. Math. Soc. 17 (1966) 728-730. MR 0195929.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] S. Bachmuth. Induced automorphisms of free groups and free metabelian groups . Trans. Amer. Math. Soc. 122 (1966) 1-17. MR 0190212.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Jane Matthews. The conjugacy problem in wreath products and free metabelian groups . Trans. Amer. Math. Soc. 121 (1966) 329-339. MR 0193130.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Seymour Lipschutz. Powers in eighth-groups . Proc. Amer. Math. Soc. 16 (1965) 1105-1106. MR 0181667.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Roger C. Lyndon. Grushko's theorem . Proc. Amer. Math. Soc. 16 (1965) 822-826. MR 0178073.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] S. Bachmuth. Automorphisms of free metabelian groups . Trans. Amer. Math. Soc. 118 (1965) 93-104. MR 0180597.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Kunio Murasugi. On the center of the group of a link . Proc. Amer. Math. Soc. 16 (1965) 1052-1057. MR 0185000.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] L. Auslander and E. Schenkman. Free groups, Hirsch-Plotkin radicals, and applications to geometry . Proc. Amer. Math. Soc. 16 (1965) 784-788. MR 0180596.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 42 found      Go to page: 1 2